Psycho-Babble Medication Thread 499886

Shown: posts 1 to 3 of 3. This is the beginning of the thread.

 

Celexa and neurotinin-serious side-effect

Posted by sunny10 on May 19, 2005, at 11:51:54

I don't know how to move threads, so I'm forwarding this for cockeyed from the Substance Use board.... Can you guys help him out?
-------------------------
In the past 2 weeks I've had serious pain and weakness in my back and legs, so much so that I've had trouble walking. My therapist has reired, my shrink is on along vacation and several old friends died suddenly. I went back into the black dog phase of Bi-pol. I increased on my own the dose of Celexa to 40mgs. and kept the neurontinin the same, 2@300mgs x2 a day. if I forgot I tokk four at a time. I've read my stuff and noted that Celexa can have such nasty side effects. I also take a slew of Cardiology meds but am sick of listing them. One however, sotolal, I have to take and that can have similar side effects to the above. Anybody out there in howdy-doody land have any experience with this stuff, i.e. celexa combined with neurontinin. My cardiologist is also on vacation but his office PA said that I've probably become used to sotalol and that is probably no the culprit. I'm going to cut C from 40 to 10, on my own. Damn, I feel like a jerk but there's nobody to contact and I'm hoping somebody can give me advice. Depression is it's own hell, but this leg stuff is something that has me scared. I've always been able to get around. Sorry to be such a weenie but man, it hurts. Cockeyed.

 

Re: thanks for doing that (nm) sunny10

Posted by Dr. Bob on May 20, 2005, at 9:53:07

In reply to Celexa and neurotinin-serious side-effect, posted by sunny10 on May 19, 2005, at 11:51:54

 

Re: Celexa and neurotinin-serious side-effect

Posted by justyourlaugh on May 28, 2005, at 1:16:52

In reply to Celexa and neurotinin-serious side-effect, posted by sunny10 on May 19, 2005, at 11:51:54

been there..
celexa (60) did not help me get out of bed..gabapentin only helped if i skipped a day and doubled up the next...
unhelpful combo for me..
do not stop trying...but how do we know if it is the meds or the healing mind that is helping? how do we know if the meds are hurting us more than we can do to ourselves?...this confusion..this black hole is just adding to all the other shi*....

"i want me mom"


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.